# SDR ASOA20150413095

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 39,734 hours, 29,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  RIGHT OMEGA BEAM HAS CORROSION AT FRAME 18.  REPAIRED OMEGA BEAM IAW EC 5320-02027.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
